# SDR ASAA2022082839690

- Difficulty date: August 28, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 49,591 hours, 14,450 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPT SIDE VTK ON LANDING INTERMITTENT ALSO BOTH FMC'S BLANKING AFTER LANDING. GROUNDED - YES. REF B737-800 FIM 34-61 TASK 836 RESET BOTH FMC'S COMPUTERS BOTH FM'S COMPUTERS OPS NORMAL.
